# SDR USAA980162

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1582
- Part time: 40,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND A 47 INCH BY 20 INCH CRACK ON THE EXTERNAL SKIN STATION 1582 STRINGER 32LT.  INSTALLED EXTERNAL SKIN DOUBLER 47 INCH BY 20 INCH PER REPAIR DOCUMENT EA37577.  (M)
